# SDR 99FDEA00067

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

LT MAIN LANDING GEAR LIGHT DID NOT COME ON WHEN GEAR LOWERED.  COMPLIED WITH RED TABS.  REPLACED BOTH BULBS IN LT MAIN GEAR IND PER CHAPTER 20 STANDARD PRACTICES.  LIGHTS GROUND CK GOOD.
